... sweat with a light dizzy head that lasts about 20 minits,,, i thought i was having a hart atack but that was clared by the medics,i am trying to find out if the stating could have caused this ,,i have only been takng them for e few days,,i have a high pain threshold but the pain i felt was hell on earth i thought my stomach was going to exsplod it was so bad that my husband called an ambulance ,,any insite would apreceated,thanku,,,
Statin drugs are the drugs I would say are the devil drugs. Its the only medication I've ever had side effects from. Yes it can cause abdominal pain. I have fibromyalgia and what it does to me is make me feel like my fibro has gotten 10 times worse. I've found taking cog10 helps me.
I have been taking atorvastatin for several years now and have not experienced any side effects from it. I've been on other statins that have caused me muscle pains only & had to switch.
You may be having a side effect or maybe not. I'd see your doctor asap if it were me.
I'm sorry you are feeling this way & I hope you get checked very soon.
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Atorvastatin for past 4 years. Since 2 months I am having pain in my left arm muscles
Posted 28 Jun 2013 • 1 answer
GERD - I'm in bits after not taking my omepeazole for a wk. terrible chest pains sweating sick acid?
Posted 19 Nov 2014 • 1 answer
Posted 10 Jan 2015 • 1 answer
Posted 10 Aug 2016 • 0 answers
Posted 27 Oct 2016 • 1 answer